# SDR DLM88070039

- Difficulty date: January 15, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 52,890 hours, 42,559 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Part serial: 10050
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RAISED GEAR INDICATED UP AND LOCKED COMPLIED W/QRH LOWERED GEAR AND LIGHT REMAINED ILLUM GEAR INDICATED DOWN AND LOCKED C/W QRH PROCEDURES.  FOUND SENSOR D1-29 BAD AND LATCH LINK LOOSE.
